Not all dyadic spaces are supercompact

Murray G. Bell

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 4, page 775-779
  • ISSN: 0010-2628

How to cite

top

Bell, Murray G.. "Not all dyadic spaces are supercompact." Commentationes Mathematicae Universitatis Carolinae 031.4 (1990): 775-779. <http://eudml.org/doc/17899>.

@article{Bell1990,
author = {Bell, Murray G.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {supercompact space; continuous image; dyadic space},
language = {eng},
number = {4},
pages = {775-779},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Not all dyadic spaces are supercompact},
url = {http://eudml.org/doc/17899},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Bell, Murray G.
TI - Not all dyadic spaces are supercompact
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 4
SP - 775
EP - 779
LA - eng
KW - supercompact space; continuous image; dyadic space
UR - http://eudml.org/doc/17899
ER -

References

top
  1. Alexandroff P. S., Zur Theorie der topologischen Räume, (Doklady) Acad. Sci. URSS 11 (1936), 55-58. (1936) Zbl0014.13502
  2. Bell M. G., Not all compact spaces are supercompact, General Topology Appl. 8 (1978), 151-155. (1978) Zbl0385.54016MR0474199
  3. Bell M. G., Polyadic spaces of arbitrary compactness numbers, Comment. Math. Univ. Carolinae 26 (1985), 353-361. (1985) Zbl0587.54039MR0803933
  4. Douwen E. van, Mill J. van, Supercompact Spaces, Topology and its Applications 13 (1982), 21-32. (1982) Zbl0502.54026MR0637424
  5. Engelking R., Cartesian products and dyadic spaces, Fund. Math. 57 (1965), 287-304. (1965) Zbl0173.50603MR0196692
  6. Groot J. de, Supercompactness and superextensions, in Contributions to extension theory of topological structures, Symp. Berlin 1967, Deutscher Verlag Wiss., Berlin 1969, 89-90. (1967) Zbl0191.21202MR0244955
  7. Mill J. van, Mills C. F., A nonsupercompact continuous image of a supercompact space, Houston J. Math. 5 (1979), 241-247. (1979) Zbl0423.54012MR0546758
  8. Mills C. F., Compact topological groups are supercompact, Wiskundig Seminarium rapport nr. 81, Vrije Univ., Amsterdam 1978. (1978) 
  9. Pelczynski A., Linear extensions, linear averagings, and their application to linear topological classification of spaces of continuous functions, Dissertationes Math. 58, Warszawa 1968. (1968) Zbl0165.14603MR0227751
  10. Rudin M. E., Lectures on set theoretic topology, Regional Conf. Ser. in Math. No. 23, Amer. Math. Soc., Providence, RI, 1977. (1977) Zbl0318.54001MR0367886
  11. Strok M., Szymanski A., Compact metric spaces have binary bases, Fund. Math. 89 (1975), 81-91. (1975) Zbl0316.54030MR0383351

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.